# SDR MWEA030041

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,995 hours, 42,584 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59670321
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF VERTICAL STABILIZER IS CHAFED FROM LEADING EDGE OF HORIZONTAL STABILIZER RUB STRIP/SEAL.  CUT OUT DAMAGE, INSTALLED INTERNAL TITANIUM DOUBLER AND FILLER.
